Page 2 of 2 [ 24 posts ]  Go to page Previous  1, 2

sinsboldly
Veteran
Veteran

User avatar

Joined: 21 Nov 2006
Gender: Female
Posts: 15,283
Location: Bandon-by-the-Sea, Oregon

01 Aug 2009, 6:33 pm

Seanmw wrote:

sinsboldly: you seem to be of agreement on fish oils but differ on the lethicin

i've never heard of these as being effective for anything except regular bodily health; dietary supplements. i'm surprised to hear they're effective in such a way.
can you shed any light on this?


The fish oils help me think, I have an easier time concentrating. The lethicin is an emulsifying agent that helps me metabolize body fat. I have lost 72 pounds since last October and although I am on a 'plateau' and just maintaining a moderate weight, I am glad to continue to take the weight off. Not all of my issues are neurological. . .


_________________
Alis volat propriis
State Motto of Oregon


Seanmw
Veteran
Veteran

User avatar

Joined: 25 Jul 2009
Age: 29
Gender: Male
Posts: 3,639
Location: Bremerton, WA

01 Aug 2009, 7:50 pm

sinsboldly wrote:
Seanmw wrote:

sinsboldly: you seem to be of agreement on fish oils but differ on the lethicin

i've never heard of these as being effective for anything except regular bodily health; dietary supplements. i'm surprised to hear they're effective in such a way.
can you shed any light on this?


The fish oils help me think, I have an easier time concentrating. The lethicin is an emulsifying agent that helps me metabolize body fat. I have lost 72 pounds since last October and although I am on a 'plateau' and just maintaining a moderate weight, I am glad to continue to take the weight off. Not all of my issues are neurological. . .

good for you :)

i see. my problems are mostly neurological. i don't have much to worry about externally despite being a little doubt about my looks and very self-conscious. 'cause i guess my appearance is pretty average and i metabolize things too fast anyway. last i checked my body fat percentage was only around 11%. and my diet is terrible. i wouldn't be surprised if i dropped dead of a heart attack at 40 from clogged arteries. i suppose i should try to stay away from fatty foods...

in any case i guess the fish oils might help. coincidentally i've been taking those lately anyway, just 'cause i'm conscious of my health and just found a bottle of the pills lying around in my medicine cupboard. haven't really noticed too much difference but then again maybe i just haven't been paying much attention or looking for a difference


_________________
+Blog: http://itsdeeperthanyouknow.blogspot.com/
+"Beneath all chaos lies perfect order"


Seanmw
Veteran
Veteran

User avatar

Joined: 25 Jul 2009
Age: 29
Gender: Male
Posts: 3,639
Location: Bremerton, WA

01 Aug 2009, 7:53 pm

richardbenson wrote:
Seanmw wrote:
side effects such as...?
not being able to pop one off, and now i can just see your unwilingness to take an anti-depressant
:wink:

lol, you're scaring me :lol:


_________________
+Blog: http://itsdeeperthanyouknow.blogspot.com/
+"Beneath all chaos lies perfect order"


Jacoby
Veteran
Veteran

Joined: 10 Dec 2007
Age: 28
Gender: Male
Posts: 14,367
Location: Permanently banned by power tripping mods lol this forum is trash

01 Aug 2009, 9:37 pm

I was on prozac and zoloft a few years ago for a few months. Didn't do anything at all for all. Got headaches and some unpleasant sexual side effects. I had issues but I wasn't depressed then so that probably had a lot to do with why it didn't work for me.



spooky13
Velociraptor
Velociraptor

User avatar

Joined: 14 Jul 2009
Age: 54
Gender: Female
Posts: 499
Location: Drifting through the fog of reality

01 Aug 2009, 10:13 pm

I went through many meds before I found some that worked for me. Currently I'm on a Paxil, Klonopin, and Pamelor cocktail. If you can find something like supplements, etc., that help, give them a try.


_________________
"Why do it today when I can put it off until tomorrow."
Diagnosed aspie with an NT alter-ego.


SplinterStar
Deinonychus
Deinonychus

User avatar

Joined: 14 Jul 2009
Age: 33
Gender: Female
Posts: 373
Location: Werewolf Country (Northern Canada)

01 Aug 2009, 10:22 pm

Zoloft really messed me up so I just started eating healthier and used sound/light therapy. It took near suicide to make me take drugs in the first place. But I'm just stubborn that way. I feel the therapy works very well, though not as effective as pills will ever be. Don't do Zoloft!



sbwilson
Pileated woodpecker
Pileated woodpecker

User avatar

Joined: 10 Feb 2009
Age: 43
Gender: Female
Posts: 187

01 Aug 2009, 10:44 pm

I took Zoloft for obsessive thinking, worked great. However, I think since I wasn't depressed, it really seemed to numb me emotionally. Even happy didn't 'feel' happy anymore. I didn't feel sad either, I just didn't feel at all. When the obsessive thinking that became bothersome to me stopped, and I'd had enough time to learn and practice ways of managing panic, I discontinued use.

If I'm frustrated and melting down one of two things is sure to help, weed or sleep. The former (after eons of self medicating) eventually leads to bigger issues with chronic use. Make socializing functionally and eye contact MUCH more difficult, and makes what executive function I do have, dysfunctional as well ...even the next day, when I don't have any.

If the Saint John's & fish oils give you some relief, I'd opt for them first. Sounds the healthiest.



Brandon-J
Veteran
Veteran

User avatar

Joined: 11 Mar 2008
Age: 30
Gender: Male
Posts: 729
Location: North Carolina, USA

01 Aug 2009, 11:49 pm

I've been on anti-depressants and let me tell ya that they can be helpful but you also have to make the effort to grow and make yourself better by starting to go out and have fun. Whether it's walking in the park or going to the bowling alley with a relative or friend. If you make a attempt to do that everyday then you'll get better. You'll find yourself feeling better about yourself.



pensieve
Veteran
Veteran

User avatar

Joined: 18 Nov 2008
Age: 33
Gender: Female
Posts: 8,326
Location: Sydney, Australia

02 Aug 2009, 12:03 am

I'm on Aropax and the only side effect is my leg shakes when my feet aren't flat on the ground. It's a bit annoying but meh.
It works brilliantly though. I'm so relaxed and I don't feel drowsy or anything.


_________________
My band photography blog - http://lostthroughthelens.wordpress.com/
My personal blog - http://helptheywantmetosocialise.wordpress.com/